# SDR C2XA03SH200

- Difficulty date: June 23, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 7,926 hours, 5,675 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14522562403
- Condition: Damaged
- Location: Vertical Stab Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE VERTICAL STABILIZER LEADING EDGE WAS FOUND TO HAVE COMPOSITE DAMAGE.  MAINTENANCE REMOVED DAMAGE AND REPAIRED AFFECTED AREA IAW EMB 145 SRM 51-70-01.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
